# SDR FDEA2019082171911

- Difficulty date: August 17, 2019
- Submitted: August 21, 2019
- Operation: Air carrier
- Aircraft: N307FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48291
- Aircraft time: 74,859 hours, 25,466 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ADA7321503
- Condition: Corroded
- Location: Bs 989-1029
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD -X8.5 SEAT TRACK BTW STA.  999 -1019 HAS CORROSION.  DOT #04573-10.  REMOVED CORROSION AT -X8.5 SEAT TRACK UNDER SCALLOP BETWEEN STA. 999 & 1019,   CHECKED LIMITS MAX MAT. LOSS IS 0.050" FOUND TO BE OUT OF LIMITS IAW SRM 53-70-00 FIG 5   VOL I. REMOVED & REPLACED SEAT TRACK SECTION AT STA 989- 1029, MAT. ID 60-4508 IAW  SRM   53-70-00 FIG 1. VOL I.  MAJOR REPAIR.
